Fungal infection after steroid injection

i had this ‘superficial fungal infection’ last year and i consulted a doctor and taken the medicines and applied cream then it cured.
now again it appeared from last 4 months theese patches are there in my shoulder, back, lower back.
can a buy a antifungal cream(which are used for treatment of this) from any medical store by the suggestion of the chemist without consulting a doctor??
is it good??
please help me, i dont want to go to the doctor again, the tablets cause side-effects to me, so… please tell me any cream suggested by a chemist will do, will cure???

Fungal Skin Infections are caused by an excessive growth of fungus on the skin's surface, affecting the skin, hair or nails. Common fungal infections include ringworm, tinea versicolor, jock itch, male yeast infection and intertrigo, or skin fold rash. Symptoms vary per condition but may include itchy, scaly red rash, discoloration and inflammation. Humid climates or stress may trigger an overgrowth of yeast, leading to a fungal skin infection. Other contributing factors include obesity, weakened immune system and wearing tight-fitting clothing. It is also possible to contract a fungal infection, such as ringworm, by coming into contact with someone who has an infection, as they may be contagious. To help avoid fungal infection, keep skin clean and dry, and avoid sharing towels, hairbrushes and combs. 

Fungal infection after steroid injection

fungal infection after steroid injection

Media:

fungal infection after steroid injectionfungal infection after steroid injectionfungal infection after steroid injectionfungal infection after steroid injectionfungal infection after steroid injection

http://buy-steroids.org